| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control reviewed the device data and verified the reported issue and determined that a service event code had been logged.Based on the information available, physio-control has determined that it¿s reasonable to conclude that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.Upon evaluation of the customer's device, physio-control observed an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The main keypad assembly was replaced and the device passed functional and performance testing and was returned to the customer for use.